# SDR 050327037

- Difficulty date: February 1, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N703BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7467
- Aircraft time: 9,792 hours, 7,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LANDING PLATE CORRODED AROUND NUT PLATES ON TOP SURFACE.
